MathSciNet Relay Station
MathSciNet bibliographic data
MR1212284 47B65 (46A40 46B42 47H99)
Koldunov, A. V. Hammerstein operators preserving disjointness. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1083–1095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement